# SDR ASAA2023070943992

- Difficulty date: July 9, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 56,302 hours, 16,905 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GE DIAGNOSTICS REPORTS #1 ENGINE (SN 894475) TREND DATA SHOWS A DELTA EGT INCREASE AND EGT HOT DAY MARGIN DECREASE. EGT INDICATION ERRORS ARE SUSPECTED. CNR 20230709043PRI2. GROUNDED - YES. (RESOLVED ON W/O: 1961150 TASKCARD: N/R-00004 ) PERFORMED ALL STEPS OF TSR714630.RECORDED PRE CLEANING OF CONNECTORS AS FOLLOWS,S1-87.8,S2-55.6,S3-57.92,S4-174.44.OPENED #1 ENGINE C-DUCT AND DISCONNECTED HARNESS CJ10,CONNECTOR DP1013 AND CLEANED ELECTRICAL CONNECTOR REF AMM70-70-01.RECONNECTED ELECTRICAL CONNECTOR DP1013 AND CLOSED #1 ENGINE C-DUCT.RECORDED POST CLEANING AS FOLLOWS S1-80.03,S2-54.85,S3-53.00,S4-85.54.REF AMM 77-21-00.SEAMC DAVE NOTIIFIED.
